# SDR 08FDEA02053

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 41,944 hours, 27,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 656044747
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, SEVERAL DENTS WITH BULGING SKIN BETWEEN STA 1050 AND 1070, BETWEEN STR 28R AND 26R LOWER FUSELAGE SEVERAL DENTS WITH BULGING BTW STA 1015 TO 1070 STR 28R - 26R; CUT OUT 2 EA DAMAGE AREA DIM (12 INCH BY 6 1/2 INCH), (2 1/2 BY 1 1/2) IAW SRM 53-30-3 FIG 3.  FAB DOUBLER REPAIR MAT USED   2024T3.071" PO NR 9001282 DIM (24 1/2 INCH BY 17 1/2 INCH) AND 2 EA FILLER MAT USED 2024T3.063" PO NR 9006767 DIM  (8" BY 3"), (6 1/2" BY 2") IAW SRM 53-30-3 FIG 3 AND 53-30-2 FIG.  REMOVED 2EA INTERNATIONAL AND ANTENNA SUPPORT IAW SRM 51-30-2.  TREATED AND PRIMED PARTS IAW SRM 51-10-2, INSTALLED COUNTER SINK WASHER IAW SRM 51-30-8.  INSTALLED DOUBLER REPAIR AND PARTS," INTERCOSTAL 2 EA, AND ANTENNA SUPPORT.
